# SDR MZZA95018

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298AS
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

GUM - FLT 958 - CREW OXYGEN SYSTEM PRESSURE WENT TO ZERO DURING FLIGHT.  PRE-FLIGHT PRESSURE WAS APPROX 1800 PSI, ALL REGULATORS CHECK OKAY, ALL SWITCHES CHECKED AT NORMAL, 100 PERCENT OXYGEN AND REGULATOR SUPPLY ON FOR 3 CREW MEMBERS, OFF FOR BOTH JUMP-SEAT REGULATORS.  AIRCRAFT DIVERTED TO GUAM.  MAINTENANCE REPLACED CREWS OXYGEN BOTTLE, LEAK CHECKED REGULATORS, HOSES, AND OXYGEN LINES AND FOUND NO LEAKS.  OXYGEN PRESSURE CHECKED NORMAL AND INDICATE NO DECREASE IN SIX HOURS.  (X)
